MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOLIGHT; LIGHT SOURCE LED GREEN

RICHARD WOLF GMBH ENDOLIGHT; LIGHT SOURCE LED GREEN
Model Number 5165002
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has reported an issue regarding a light source led green, part no.5165002, and serial no.(b)(4)."intraoperatively switch laparoscopy camera to icg light.This causes technical difficulties.The icg light source does not work.Despite numerous attempts to eliminate these technical difficulties, including calls to the representative of wolf-corporation, it is not possible to correct the defect." the user facility has stated that the patient was doing well although, scheduled procedure was not completed.Additional unscheduled medical treatment needs to be taken to complete the planned procedure.
 
Additional Manufacturer Narrative
The reported device is not returned to richard wolf gmbh for investigation, yet.
 
Additional Manufacturer Narrative
The reported device light source led green 5165002 was investigated in accordance with test instructions.The reported issue could not be confirmed.Also an endurance test was performed together with all required equipment's for icg procedure, but no failure of reported device was present.The user has only returned the light source led green 5165002, so the root cause of the reported issue cannot be determined.The light source led green 5165002, serial # (b)(6) was manufactured on 13/jun/2022.No issue was identified during production.No further complaints with the similar device failure were received regarding the device light source led green 5165002.The ifu ga-a344/en/us/v1.0/2022-06/contains the list of the required equipment for icg procedure in section 2.5 combinations and 2.6 product combinations for nir-fluorescence diagnosis.Also, the user is advised to check the entire system prior use in section 4 checks.Furthermore, there are operating instructions regarding the icg procedure in section 5.3 operation of system green.The subject issue of not usable device is present in the risk management file e4-3: led light sources, document version: r01.The overall probability of occurrence for this issue remains at previously defined levels and overall risk of the device remains in the acceptable category.

Brand Name
ENDOLIGHT
Common Device Name
LIGHT SOURCE LED GREEN
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438, knittlingen, germany
GM  
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
d-75438, knittlingen, germany 
GM  
MDR Report Key16470476
Report Number9611102-2023-00013
Device Sequence Number5182669
Product Code NTN
UDI-Device Identifier04055207065631
UDI-Public04055207065631
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5165002
Device Catalogue Number5165002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown